# SDR MASA2015041823061

- Difficulty date: April 20, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 24,464 hours, 20,651 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT, CAUTION IN FLIGHT.  EMERGENCY DECLARED.  PERFORMED ELEVATOR SYS OPS CHECKED GOOD,
